# SDR SWAA2024083018037

- Difficulty date: July 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER STUB FRAME LOCATED BTW STR 7R TO STR 9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA 2024-458740<[01] REPLACED UPPER STUB FRAME LOCATED BTW STR 7R TO STR 9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA IAW SRM-51-40-02-0G-0 AND DWG 141A8370 SHEET 9 REV: D. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED UPPER STUB FRAME LOCATED BTW STR 7R TO STR 9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA IAW SRM-51-40-02-0G-0 AND DWG 141A8370 SHEET 9 REV: D. SEE INDIVIDUAL SIGN-OFF BELOW AS RII
